Jump to content




Photo
- - - - -

gabapentin I need high dose.


  • Please log in to reply
3 replies to this topic

#1 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1112 posts

Posted 06 February 2013 - 07:13 PM

I have a litl secret. I have been taking more of my gaba's then I am supposed to. I think around 2.800 mg's at once lifts me out of my depression. And it's not a high either it's just I feel normal. IDK why but, I know gabapentin when used like that came stop working after awhile, thats what I HATE about this drug. It's perfect for my mood but, other then that .I get a litl weight gain even tho I hardly eat and stuff like that. Anyone here have to be on a high dose all at once?


Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg..... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 20 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....Paxil 40 mg....Prazosin 2 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 



#2 melissaw72

melissaw72

    My mind works like lightning. One brilliant flash and it's gone.

  • Member
  • Pip
  • 20764 posts

Posted 06 February 2013 - 08:06 PM

I've been on 4,000 mg/day at one point.  Didn't help every time the dose was raised.  And was a total bitch coming off of.


Current Psychiatric Dxs ... Schizoaffective, bipolar type; Anxiety disorder, PTSD, agoraphobia

Also recovered Anorexic/Bulimic finally after 20 years.

Current meds: Provigil, Klonopin, Xanax, Naltrexone, Wellbutrin, Abilify, Lamictal, Prozac, Lansoprazole, Linzess, QVAR inhaler, Xopenex inhaler, Flonase, Flexeril, Zofran.

Any questions just ask :)

 

"I've learned so much from my mistakes, I think I'll make a few more."


#3 tryp

tryp

    DBT = Diary Card Bingo

  • Inmate
  • 6826 posts

Posted 06 February 2013 - 08:22 PM

We're not going to encourage you to mess with your own meds.  You need to speak to your doctor about what you're doing.


Dx: Complex PTSD
Tx: Lamictal (250) + prazosin (7.5) + "therapy"


#4 crtclms

crtclms

    Queen of Ergots

  • Inmate
  • 9119 posts

Posted 06 February 2013 - 08:51 PM

What are you going to do when you run out of meds early? You need to call your pdoc so you don't unintentionally have to go cold turkey.


Dx: Bipolar 1; GAD; Migraine w/ Aura; Migraine w/o Aura; Renal Tubular Acidosis (caused by Zonegran); Status Migrainosus
Rx: Alprazolam; Botox; Buproprion; Dihydroergotomine via IV Infusion; Flexeril; Lamotrigine; Latuda; Lithium; Metoclopramide; Midrin; Migranal; Potassium Citrate; Prilosec; Promethazine; Riboflavin; Tizanidine; Verapamil; Vitamin D3
Currently Shelved: Abilify; Amerge; Anaprox; Atenolol; Buspar; Cafergot; Cymbalta; Depakote; Di-Hydro-ergotamine, injected; Gabapentin; Geodon; Imitrex Tablets; Klonopin; Maxalt; Namenda; Nortriptyline; Norvasc; Propranolol; Prozac; Risperidone; Relpax; Sansert; Sumatriptan injectables; Tegretol; Trazadone; Zoloft; Zolpidem; Zomig; Zonegran


Affectations can be dangerous. -Gertrude Stein

 

I moderate Bipolar, Panic/Anxiety, Dissociative Disorders, Migraine, Seizures, Not Otherwise Specified, Anticonvulsants, Side Effects, Family Feud, and I Still Have Issues. Remember, I am not a medical professional. PM me if you have any questions






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.